Electron. J. Diff. Equ., Vol. 2012 (2012), No. 113, pp. 1-7.

Persistence of spreading speed for the delayed Fisher equation

Shuxia Pan

This article concerns the long time behavior of the delayed Fisher equation without quasimonotonicity. When the time delay is small and the instantaneous self-limitation effect exists, it is proved that the spreading speed is the same as that of the classical Fisher equation.

Submitted April 18, 2012. Published July 5, 2012.
Math Subject Classifications: 35C07, 35K57, 37C65.
Key Words: Nonmonotone equation; spreading speed; delayed equation.

Show me the PDF file (197 KB), TEX file, and other files for this article.

Shuxia Pan
Department of Applied Mathematics
Lanzhou University of Technology
Lanzhou, Gansu 730050, China
email: shxpan@yeah.net

Return to the EJDE web page